# SDR UIEA200700473

- Difficulty date: November 17, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 98,496 hours, 19,325 cycles
- Engine: Ge CF650E2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, NR 2 ENGINE NOSE COWL, VISUALLY FOUND AFT INNER SKIN OF ACOUSTIC PANEL CRACKED THREE PLACES (AS VIEWED WITH COWL OPEN): 6 O'CLOCK/8 INCHES LONG; 06:45 O'CLOCK/11 INCHES LONG; 7 O'CLOCK/15 INCHES LONG.  APPLIED INTERIM REPAIR IAW SRM 54-00-02,51-40-09 FIGURE 9 AND XEO 71-111707.  VISUAL INSPECTION REQUIRED EVERY FLIGHT CYCLE UNTIL NOSE COWL REPLACED.
